# SDR ASAA0210352

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 657377391
- Part serial: 1536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL U-CHANNEL AT NACELLE STATION 170.25 CRACKED .25 INCH.  REMOVED DAMAGED U-CHANNEL AND REPAIRED PER SRM.  (M)
